Mathematische Annalen

, Volume 360, Issue 3–4, pp 1109–1109

RETRACTED ARTICLE: Radius of convergence of \(p\)-adic connections and the Berkovich ramification locus


DOI: 10.1007/s00208-012-0866-1

Cite this article as:
Baldassarri, F. Math. Ann. (2014) 360: 1109. doi:10.1007/s00208-012-0866-1

This paper has been retracted by the author because of an error. Proposition 3.13 is false and leads to erroneous statements in Theorem 0.8 and its corollary 0.11 and the last sentence of Theorem 0.1.

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversità di PadovaPaduaItaly

Personalised recommendations